“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6984
School of Physics
  Title:   Azimuthal Electromagnetic Surface Waves on An Annular Magnetized Plasma
1.  B. Shokri
2.  B. Jazi
  Status:   Published
  Journal: Phys. Lett. A
  No.:  52
  Vol.:  318
  Year:  2003
  Pages:   415-424
  Supported by:  IPM
The dispersion relation of azimuthal electromagnetic surface waves propagating perpendicular to the external magnetic field on an annular magnetized plasma rotating around the symmetric axis in a cylindrical metallic waveguide is obtained. The frequency region for Emodes and Bmodes is investigated. Furthermore, the graphs of frequency spectra and radial dependency of the electric fields on the external magnetic field strength, geometric dimensions of the waveguide, and thickness of the annular plasma are presented.

Download TeX format
back to top
scroll left or right